A 17-year-old male asked:
Mild headache for 1 week. recently stopped d zoloft (sertraline) 150mg, very stressed, lack of sleep. i's it brain tumor ?
1 doctor answer • 2 doctors weighed in
Dr. Heidi Fowleranswered
Psychiatry 27 years experience
If you abruptly: stopped zoloft (sertraline) you may have some discontinuation syndrome symptoms. See that you have hypochondriasis - would try not to visualize worse case scenarios when there isn't support for them. Take care.
Created for people with ongoing healthcare needs but benefits everyone.
3.7k viewsReviewed >2 years ago
Last updated Dec 26, 2017
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.